Skip to Main content Skip to Navigation
Journal articles

Allen–Cahn and Cahn–Hilliard-like equations for dissipative dynamics of saturated porous media

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-03522859
Contributor : Giulio Sciarra Connect in order to contact the contributor
Submitted on : Wednesday, January 12, 2022 - 12:14:08 PM
Last modification on : Wednesday, January 19, 2022 - 3:48:04 PM

Links full text

Identifiers

Collections

Citation

Giulio Sciarra, Emilio N.M. Cirillo, Nicoletta Ianiro. Allen–Cahn and Cahn–Hilliard-like equations for dissipative dynamics of saturated porous media. Journal of the Mechanics and Physics of Solids, Elsevier, 2013, 61 (2), pp.629-651. ⟨10.1016/j.jmps.2012.08.014⟩. ⟨hal-03522859⟩

Share

Metrics

Les métriques sont temporairement indisponibles